• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2019, Volume: 12, Issue: 34, Pages: 1-7

Original Article

An Improved Routing Algorithm for Mobile Opportunistic Networks using a Genetic Approach


Background/Objectives: Nowadays, Mobile Opportunistic Networks (MONs) are counted as one of the most interesting development of MANETs. In MONs, forwarding messages through mobile nodes is a big challenging research problem. Methods/Analysis: In this study, an optimization technique that based on a Genetic Algorithm (GA) is proposed. It is oriented towards solving most issues faced in Delay/Disruption Tolerant Network (DTN) routing such as there is no end to end connectivity between nodes, long delay for transmission message in path, congestion during sending the message and more. Findings: The proposed technique outperforms the other state-of-art methods regarding to delivery ratio, message transmission delay and message overhead ratio. Application/Improvements: Compared to the state-of art methods, the results show that our proposed algorithm has a better performance in terms of message delivery ratio and message transmission delay, and message overhead ratio. 

Keywords: Delay/Disruption Tolerant Network (DTN), Genetic, Opportunistic Networks, Optimization, Routing, MANETs


Subscribe now for latest articles and news.